# SDR AALA202307114254

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 72,516 hours, 27,634 cycles
- System (JASC): 5200 · Doors
- Part: Damper
- Part number: FE277000
- Part serial: 542
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ON 2R DOOR ILLUMINATED IN FLIGHT.  CEILING EXIT LIGHT BETWEEN 2R AND 2L DOORS AND RED CAUTION LIGHT ON CIDS PANEL ALSO ILLUMINATED. MAINTENANCE FOUND L2 DOOR ASSIST DAMPER PESSURE LOW AND SERVICED IT PER TASK CARD 26L80052003.
